Multifractal analysis for expanding interval maps with infinitely many branches

Ai-Hua Fan, Thomas M Jordan, Lingmin Liao, Michael Rams

Research output: Contribution to journalArticle (Academic Journal)peer-review

11 Citations (Scopus)
291 Downloads (Pure)

Abstract

In this paper we investigate multifractal decompositions based on values of Birkhoff averages of functions from a class of symbolically continuous functions. This will be done for an expanding interval map with infinitely many branches and is a generalisation of previous work for expanding maps with finitely many branches. We show that there are substantial differences between this case and the setting where the expanding map has only finitely many branches.
Original languageEnglish
Pages (from-to)1847-1870
Number of pages24
JournalTransactions of the American Mathematical Society
Volume367
Issue numberno. 3
DOIs
Publication statusPublished - Mar 2015

Keywords

  • Multifractal analysis
  • Birkhoff averages
  • interval maps
  • infinitely many branches

Fingerprint Dive into the research topics of 'Multifractal analysis for expanding interval maps with infinitely many branches'. Together they form a unique fingerprint.

Cite this